RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 12, Pages 2036–2042 (Mi de5366)  

Ordinary Differential Equations

Existence of periodic solutions to a third-order nonlinear system

I. M. Burkin, G. A. Leonov

Leningrad State University

Full text: PDF file (1010 kB)

Bibliographic databases:
UDC: 517.925.42
Received: 08.06.1982

Citation: I. M. Burkin, G. A. Leonov, “Existence of periodic solutions to a third-order nonlinear system”, Differ. Uravn., 20:12 (1984), 2036–2042

Citation in format AMSBIB
\Bibitem{BurLeo84}
\by I.~M.~Burkin, G.~A.~Leonov
\paper Existence of periodic solutions to a third-order nonlinear system
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 12
\pages 2036--2042
\mathnet{http://mi.mathnet.ru/de5366}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772798}
\zmath{https://zbmath.org/?q=an:0563.34046}


Linking options:
  • http://mi.mathnet.ru/eng/de5366
  • http://mi.mathnet.ru/eng/de/v20/i12/p2036

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:81
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019